On Solutions Decaying at Infinity of Real Nonautonomous Systems of Quasilinear Differential Equations
Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 441-452
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_4_a1,
author = {V. M. Evtukhov},
title = {On {Solutions} {Decaying} at {Infinity} of {Real} {Nonautonomous} {Systems} of {Quasilinear} {Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {441--452},
year = {2003},
volume = {39},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_4_a1/}
}
V. M. Evtukhov. On Solutions Decaying at Infinity of Real Nonautonomous Systems of Quasilinear Differential Equations. Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 441-452. http://geodesic.mathdoc.fr/item/DE_2003_39_4_a1/